Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Chest pain, lightheaded on standing up, moving too quickly, loss of appetite. Treatment?

14 yr old female experiencing chest pains that feel very similar to stomach pains from hunger but clearly arent as it is strictly upper chest, stabbing pulses of pain mixed with sharp throbbing, lightheadedness when standing up or moving too quickly, not hungry, does not need to use the restroom, is not constipated. advise?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Wedlcome to HCM
We understand your concerns

From the available symptoms it might be concluded that you might be troubled with some heart related problems. This symptoms can be termed as angina broadly, but detailed investigation must be done to exactly find out what causes this and what is the cure. If you are describing the symptoms correctly, then you should immediately see a cardiologist for further advice.
Get well soon.
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor